Solution of the nonlinear stochastic creep problem for a thick-walled tube by method of small parameter
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 16 (2002) no. 16, pp. 84-89 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{VSGTU_2002_16_16_a14,
     author = {A. A. Dolzhkovoi and N. N. Popov},
     title = {Solution of the nonlinear stochastic creep problem for a thick-walled tube by method of small parameter},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {84--89},
     year = {2002},
     volume = {16},
     number = {16},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2002_16_16_a14/}
}
TY  - JOUR
AU  - A. A. Dolzhkovoi
AU  - N. N. Popov
TI  - Solution of the nonlinear stochastic creep problem for a thick-walled tube by method of small parameter
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2002
SP  - 84
EP  - 89
VL  - 16
IS  - 16
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2002_16_16_a14/
LA  - ru
ID  - VSGTU_2002_16_16_a14
ER  - 
%0 Journal Article
%A A. A. Dolzhkovoi
%A N. N. Popov
%T Solution of the nonlinear stochastic creep problem for a thick-walled tube by method of small parameter
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2002
%P 84-89
%V 16
%N 16
%U http://geodesic.mathdoc.fr/item/VSGTU_2002_16_16_a14/
%G ru
%F VSGTU_2002_16_16_a14
A. A. Dolzhkovoi; N. N. Popov. Solution of the nonlinear stochastic creep problem for a thick-walled tube by method of small parameter. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 16 (2002) no. 16, pp. 84-89. http://geodesic.mathdoc.fr/item/VSGTU_2002_16_16_a14/

[1] Popov N. N., Samarin Yu. P., “Prostranstvennaya zadacha statsionarnoi polzuchesti stokhasticheski neodnorodnoi sredy”, PMTF, 1985, no. 2, 150–155

[2] Kachanov L. M., Teoriya polzuchesti, Fizmatgiz, M., 1960

[3] Sveshnikov A. A., Prikladnye metody teorii sluchainykh funktsii, Nauka, M., 1968 | MR | Zbl

[4] Kuksa L. V., Lebedev A. A., Kovalchuk B. I., “O zakonakh raspredeleniya mikrodeformatsii v dvukhfaznykh polikristallicheskikh splavakh pri prostom i slozhnom nagruzheniyakh”, Problemy prochnosti, 1986, no. 1, 7–11

[5] Bogachev I. I., Vainshtein A. A., Volkov S. D., Statisticheskoe metallovedenie, Metallurgiya, M., 1984 | Zbl